# SDR SWIA202265036

- Difficulty date: January 10, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON RH FLOOR SILL BETWEEN FS 559.00 Â€“ APPROX 559.00+80    (C-CHECK RO 3/14/2022)    REMOVED CORROSION FROM RH FLOOR SILL BETWEEN FS559.00-559.00+80 IAW CRJ200 SRM 51-21-06-00 .INTERCOSTAL AT 559-559+16 FOUND TO BE OUT OF  LIMITS REF CRJ 200 SRM 53-00-00. REOMVED AND REPLACED INTERCOSTAL REF MHIRJ REO 601R-53-51-614 REV -- 2022-02-21 COMPLIED WITH TASK CARD 51-900-1003-SKY. / 559+16-559+80 RIGHT FLOOR SILL FOUND TO BE IN LIMITS REF REO 601R-53-00-526 REV-- DATED 22-MAY-2013. COMPLIED WITH ALL STEPS OF MHIRJ REO 601R-53-51-614 REV -- 2022-02-21 AND  REO 601R-53-00-526 REV-- DATED 22-MAY-2013. SEE CONTINUATION CARD FOR DETAILS.
